MathSciNet Relay Station
MathSciNet bibliographic data
MR2163581 (2006d:11005) 11A07 (11A41 11B68)
Ji, Chun-Gang A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3469–3472 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement